Sur une fonction parfaitement discontinue et cependant partiellement continue
Prace Matematyczno-Fizyczne (1936)
- Volume: 43, Issue: 1, page 267-271
Access Full Article
topHow to cite
topSierpiński, W.. "Sur une fonction parfaitement discontinue et cependant partiellement continue." Prace Matematyczno-Fizyczne 43.1 (1936): 267-271. <http://eudml.org/doc/215565>.
@article{Sierpiński1936,
author = {Sierpiński, W.},
journal = {Prace Matematyczno-Fizyczne},
keywords = {Set theory, real functions},
language = {fre},
number = {1},
pages = {267-271},
title = {Sur une fonction parfaitement discontinue et cependant partiellement continue},
url = {http://eudml.org/doc/215565},
volume = {43},
year = {1936},
}
TY - JOUR
AU - Sierpiński, W.
TI - Sur une fonction parfaitement discontinue et cependant partiellement continue
JO - Prace Matematyczno-Fizyczne
PY - 1936
VL - 43
IS - 1
SP - 267
EP - 271
LA - fre
KW - Set theory, real functions
UR - http://eudml.org/doc/215565
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.